# SDR AALA202405169612

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 30,324 hours, 12,339 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23579
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Part time: 10,560 hours, 4,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 DOOR SLIDE COVER MAKE CONTACT WITH FUSELAGE DIFFICULT TO CLOSE. REMOVED/REPLACED L1 DOOR ESCAPE SLIDE IAW JC# 26L00025010. SLIDE COVER CLEARS FUSELAGE.
